skip to content
The quadratic isoperimetric inequality for mapping tori of free group automorphisms Preview this item
ClosePreview this item
Checking...

The quadratic isoperimetric inequality for mapping tori of free group automorphisms

Author: Martin R Bridson; Daniel Groves
Publisher: Providence, R.I. : American Mathematical Society, 2010.
Series: Memoirs of the American Mathematical Society, no. 955.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

Contains the proof of theorem which states that if F is a finitely generated free group and is an automorphism of F then it satisfies a quadratic isoperimetric inequality. This title focuses on the  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Martin R Bridson; Daniel Groves
ISBN: 9780821846315 0821846310
OCLC Number: 458737746
Notes: Volume 203, number 955 (fourth of 5 numbers).
Description: xii, 152 pages : illustrations ; 26 cm.
Contents: Positive automorphisms --
Train tracks and the beaded decomposition --
The general case.
Series Title: Memoirs of the American Mathematical Society, no. 955.
Responsibility: Martin R. Bridson, Daniel Groves.
More information:

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/458737746> # The quadratic isoperimetric inequality for mapping tori of free group automorphisms
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "458737746" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/343362087#Place/providence_r_i> ; # Providence, R.I.
   schema:about <http://id.worldcat.org/fast/845304> ; # Cancellation theory (Group theory)
   schema:about <http://id.worldcat.org/fast/980202> ; # Isoperimetric inequalities
   schema:about <http://id.worldcat.org/fast/824131> ; # Automorphisms
   schema:about <http://experiment.worldcat.org/entity/work/data/343362087#Topic/isoperimetrische_ungleichung> ; # Isoperimetrische Ungleichung
   schema:about <http://experiment.worldcat.org/entity/work/data/343362087#Topic/automorphismus> ; # Automorphismus
   schema:about <http://dewey.info/class/512.2/e22/> ;
   schema:about <http://id.worldcat.org/fast/940833> ; # Geometric group theory
   schema:about <http://experiment.worldcat.org/entity/work/data/343362087#Topic/geometrische_gruppentheorie> ; # Geometrische Gruppentheorie
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://viaf.org/viaf/107192883> ; # Daniel Groves
   schema:creator <http://viaf.org/viaf/116813130> ; # Martin R. Bridson
   schema:datePublished "2010" ;
   schema:description "Positive automorphisms -- Train tracks and the beaded decomposition -- The general case."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/343362087> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/343362087#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "The quadratic isoperimetric inequality for mapping tori of free group automorphisms"@en ;
   schema:productID "458737746" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/458737746#PublicationEvent/providence_r_i_american_mathematical_society_2010> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/343362087#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://www.ams.org/jourcgi/jrnl_toolbar_nav/memo_203> ;
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&doc_number=018930311&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:url <http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=018930311&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA> ;
   schema:workExample <http://worldcat.org/isbn/9780821846315> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/458737746> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/343362087#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/343362087#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/343362087#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/458737746> ; # The quadratic isoperimetric inequality for mapping tori of free group automorphisms
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/343362087#Topic/geometrische_gruppentheorie> # Geometrische Gruppentheorie
    a schema:Intangible ;
   schema:name "Geometrische Gruppentheorie"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/343362087#Topic/isoperimetrische_ungleichung> # Isoperimetrische Ungleichung
    a schema:Intangible ;
   schema:name "Isoperimetrische Ungleichung"@en ;
    .

<http://id.worldcat.org/fast/824131> # Automorphisms
    a schema:Intangible ;
   schema:name "Automorphisms"@en ;
    .

<http://id.worldcat.org/fast/845304> # Cancellation theory (Group theory)
    a schema:Intangible ;
   schema:name "Cancellation theory (Group theory)"@en ;
    .

<http://id.worldcat.org/fast/940833> # Geometric group theory
    a schema:Intangible ;
   schema:name "Geometric group theory"@en ;
    .

<http://id.worldcat.org/fast/980202> # Isoperimetric inequalities
    a schema:Intangible ;
   schema:name "Isoperimetric inequalities"@en ;
    .

<http://viaf.org/viaf/107192883> # Daniel Groves
    a schema:Person ;
   schema:birthDate "1974" ;
   schema:familyName "Groves" ;
   schema:givenName "Daniel" ;
   schema:name "Daniel Groves" ;
    .

<http://viaf.org/viaf/116813130> # Martin R. Bridson
    a schema:Person ;
   schema:birthDate "1964" ;
   schema:familyName "Bridson" ;
   schema:givenName "Martin R." ;
   schema:name "Martin R. Bridson" ;
    .

<http://worldcat.org/isbn/9780821846315>
    a schema:ProductModel ;
   schema:isbn "0821846310" ;
   schema:isbn "9780821846315" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/458737746> ; # The quadratic isoperimetric inequality for mapping tori of free group automorphisms
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/458737746>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/458737746> ; # The quadratic isoperimetric inequality for mapping tori of free group automorphisms
   schema:dateModified "2018-03-12" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.